# SDR P2EA98176

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - FLT 614 - NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  RIGHT GEAR RED LIGHT STAYS ON WHEN GEAR RETRACTED UNTIL PRESSURE RELIEVED.  LEVER MOVED TO OFF POSITION.  FOUND UPLOCK SENSOR VERY DIRTY, CLEANED SENSOR.  PERFORMED SENSOR RESISTANCE TEST PER MM 32-61-0, OPS CHECK OK.  PERFORMED UPLOCK SENSOR TEST PER MM 32-61-21, OPS CHECK NORMAL, NO OTHER DAMAGE FOUND.  (M)
